Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 19, NWS Newport/Morehead City, NC

June 24, 2018Duplin County, Lenoir County, North Carolina

NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Jun 24, 2018, 4:48 PM EDT for Duplin County, Lenoir County, North Carolina. It was in force for 42 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2018, 4:48 PM EDT (20:48 UTC)
Expired
Jun 24, 2018, 5:30 PM EDT
In force
42 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Duplin County, NC, Lenoir County, NC

The radar

The Raleigh/Durham radar (KRAX), 81 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 5:05 PM EDTTSTM WND DMG1 N Calypso, NCTREES DOWN HIGHWAY 117 SOUTH OF MT OLIVE.
Jun 24, 5:10 PM EDTTSTM WND DMG2 Se Calypso, NCA 14 FT LANDSCAPING TRAILER WAS LIFTED AND BLOWN INTO DITCH. DIME TO NICKEL SIZE HAIL ALSO REPORTED.
Jun 24, 5:20 PM EDTTSTM WND DMG1 Wnw Kornegay, NCTREES DOWN ON HIGHWAY 903 NEAR HIGHWAY 11.
Jun 24, 5:40 PM EDTTSTM WND DMGPink Hill, NCDUPLIN DOT REPORTED TREES DOWN IN PINK HILL. TIME BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 8.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2018-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1043 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2018-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1043 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1010 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

272 
WUUS52 KMHX 242048
SVRMHX
NCC061-107-242130-
/O.NEW.KMHX.SV.W.0019.180624T2048Z-180624T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Newport/Morehead City NC
448 PM EDT SUN JUN 24 2018

The National Weather Service in Newport has issued a

* Severe Thunderstorm Warning for...
  Southwestern Lenoir County in eastern North Carolina...
  Duplin County in eastern North Carolina...

* Until 530 PM EDT.

* At 447 PM EDT, a severe thunderstorm was located near Bowdens, or 8
  miles northwest of Warsaw, moving east at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Kinston, Warsaw, La Grange, Mount Olive, Kornegay, Beulaville, Deep
  Run, Bowdens, Beautancus, Kenansville, Chinquapin, Potters Hill,
  Albertson, Kinston Regional Jetport, Sarecta, Faison, Pink Hill,
  Calypso, Lyman and Sandy Bottom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.

&&

LAT...LON 3519 7816 3518 7808 3519 7802 3517 7797
      3517 7793 3515 7789 3518 7783 3533 7782
      3532 7752 3504 7767 3501 7773 3498 7769
      3476 7777 3495 7815
TIME...MOT...LOC 2047Z 284DEG 37KT 3510 7816 

HAIL...0.75IN
WIND...60MPH
 
$$

TL
2 follow-up statements
956 
WWUS52 KMHX 242104
SVSMHX

Severe Weather Statement
National Weather Service Newport/Morehead City NC
504 PM EDT SUN JUN 24 2018

NCC061-107-242130-
/O.CON.KMHX.SV.W.0019.000000T0000Z-180624T2130Z/
Lenoir NC-Duplin NC-
504 PM EDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHWESTERN LENOIR AND NORTHERN DUPLIN COUNTIES...

At 504 PM EDT, a severe thunderstorm was located over Beautancus, or
near Mount Olive, moving east at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Kinston, Warsaw, Mount Olive, Kornegay, Beulaville, Deep Run,
Bowdens, Beautancus, Kenansville, Potters Hill, Albertson, Sarecta,
Faison, Pink Hill, Calypso, Lyman and Sandy Bottom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.

&&

LAT...LON 3524 7783 3522 7757 3504 7767 3501 7773
      3498 7769 3484 7774 3495 7815 3519 7816
      3518 7808 3519 7802 3517 7797 3517 7793
      3515 7789 3518 7783
TIME...MOT...LOC 2104Z 286DEG 33KT 3511 7800 

HAIL...1.25IN
WIND...60MPH
 
$$

TL
809 
WWUS52 KMHX 242120
SVSMHX

Severe Weather Statement
National Weather Service Newport/Morehead City NC
520 PM EDT SUN JUN 24 2018

NCC061-107-242130-
/O.CON.KMHX.SV.W.0019.000000T0000Z-180624T2130Z/
Lenoir NC-Duplin NC-
520 PM EDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHWESTERN LENOIR AND CENTRAL DUPLIN COUNTIES...

At 520 PM EDT, a severe thunderstorm was located over Kornegay, or 15
miles east of Warsaw, moving east at 40 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Kornegay, Beulaville, Deep Run, Kenansville, Potters Hill, Albertson,
Sarecta, Pink Hill and Lyman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.

&&

LAT...LON 3492 7805 3518 7799 3517 7797 3517 7793
      3515 7789 3518 7783 3517 7781 3513 7762
      3504 7767 3501 7773 3498 7769 3484 7774
TIME...MOT...LOC 2120Z 283DEG 35KT 3505 7783 

HAIL...0.88IN
WIND...70MPH
 
$$

TL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 4:34 PM EDT, 14 minutes earlier.

Area forecast discussion, Jun 24, 4:34 PM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
434 PM EDT Sun Jun 24 2018

.SYNOPSIS...
A cold front will approach from the northwest tonight and move
through the area Monday into Monday night. The front will stall
south of the area with weak low pressure moving it along it through
late week.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
As of 330 PM Sunday...Scattered strong/isolated severe tstms
moving into central coastal sections with latest meso models
indicating activity will continue toward coast with additional
development through 8 PM. Some doubt that it will make it past
sea breeze but will models indicate additional activity
through the night from upstream activity and additional
development with shortwave energy moving over moist/unstable
air mass. Will continue high chance POPs/scattered wording
through the night all areas. Isolated severe threat will be
mainly this evening but cannot totally rule out for overnight.
Min temps continued muggy from 75-80.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
As of 330 PM Sunday...Surface front will be pushing into
northern sections during the morning and then will likely get
hung up with sea breeze over southern sections in the afternoon.
Models generally agree on only scattered convective threat in
the morning and then more coverage over south in afternoon, and
updated POPS accordingly to indicate likely for southern half
of area. Marginal severe threat will continue with moist and
unstable atmosphere in place, surface boundary and increased
shortwave energy. Temps cooler with front moving in, especially
northeast with N-NE winds keeping highs in low to mid 80s there.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
As of 345 AM Sunday... A cold front will push through the area
Monday bringing showers and thunderstorms. High pressure will
build into the region from the north Tuesday, then the center of
the high off the Mid-Atlantic coast Wednesday and extend over
the region through next weekend.

Monday... A broad trough will persist over the area, while a
cold front pushes south and stall along the southern counties of
the forecast area. Ahead of the frontal boundary, CAPE values
are expected to reach AOA 3000-4000 J/kg and 0-6 kt to 20-25 kt
by Monday afternoon. This will result to scattered showers and
thunderstorms across Eastern NC, especially around the counties
bordering Onslow County where SPC Day 2 Outlook has a Marginal
risk for severe weather. Possible threats are locally strong
damaging winds and hail.

Tuesday-Wednesday... The cold front is forecasted to be to the
south of the area as high pressure builds in from the north
Tuesday and off the Mid-Atlantic coast Wednesday. Expect a
typical summer pattern, where enough residual moisture and
instability behind the front to warrant low chance PoPs each day
for a few mainly diurnally driven showers or storms. Temps will
be closer to normal values in the low to mid 80s.

Thursday-Sunday... The high pressure will extend over the area
from the Western Atlantic while a Piedmont trough develops
inland. A southernly flow returns bringing warm/humid airmass
across the area. This will allow for diurnally driven scattered
showers and thunderstorms across the area for each day. Expect
highs in back into the 90s inland and mid/upper 80s along the
OBX.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
Short Term /through Monday Afternoon/...
As of 125 PM Sun...Mainly VFR conditions expected through the
short term. Temporary sub-VFR conditions are possible from
scattered thunderstorms forecasted to develop this afternoon and
evening and continue overnight. There is some signal that
patchy fog could develop late tonight, especially over areas
that receive rain, but didn't have enough confidence to include
in TAF. VFR conditions are expected again Monday, with more
scattered thunderstorms expected later on.

Long Term /Monday nght through Thursday/... As of 345 AM
Sunday... VFR conditions will persist through the period, except
for Monday as the cold front pushes through the area; bringing
scattered showers and thunderstorms resulting to occasional sub-
VFR conditions. Additional showers and thunderstorms are
expected each day as high pressure builds in from the north.

&&

.MARINE...
Short Term /through Monday/...
As of 330 PM Sunday...SW winds have increased to 15-25 KT again
this afternoon with inland heating and expected to continue into
overnight with front approaching from NW. No change to SCA as
latest guidance in good agreement with winds and seas
diminishing by morning. Shifting winds behind front over
northern and central waters behind front during the day Monday
with speeds 15 KT or less.

Seas 4-6 ft this evening will subside to 3-5 ft by morning, and
then 3-4 ft Monday.

Long Term /Monday night through Thursday/...
As of 345 AM Sunday...A cold front will push through the coastal
waters Monday. Winds will shift from the WSW/W 10-20 knots to
NE and diminish to 5 to 15 kt behind the front. NE 10-15 kt
will continue Tue as high pressure builds in from the north,
then veering SE Wed and becoming S 5-15 kt Thursday. Seas
subside 3-4 ft by Monday afternoon, then 2 to 4 ft through the
rest of the period.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Heat Advisory until 8 PM EDT this evening for NCZ045>047-080-
     081-092>095-098-103-104.
MARINE...Small Craft Advisory until 6 AM EDT Monday for AMZ135.
     Small Craft Advisory until 8 AM EDT Monday for AMZ152-154-156-
     158.
     Small Craft Advisory until 4 AM EDT Monday for AMZ150.

&&

SYNOPSIS...JBM
NEAR TERM...JBM
SHORT TERM...JBM
LONG TERM...BM
AVIATION...BM/SGK
MARINE...JBM/BM
Hazardous weather outlook, Jun 24, 10:00 AM EDT, 6 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
1000 AM EDT Sun Jun 24 2018

NCZ029-044-079-251400-
Martin-Pitt-Greene-
1000 AM EDT Sun Jun 24 2018

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Scattered thunderstorms are expected this afternoon and tonight, and
a few storms could be strong to severe with damaging winds and large
hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ045>047-080-081-094-251400-
Washington-Tyrrell-Mainland Dare-Beaufort-Mainland Hyde-Pamlico-
1000 AM EDT Sun Jun 24 2018

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Scattered thunderstorms are expected this afternoon and tonight, and
a few storms could be strong to severe with damaging winds and large
hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ095-098-251400-
Carteret-Onslow-
1000 AM EDT Sun Jun 24 2018

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Rip Current Risk.
   Heat Advisory.

Scattered thunderstorms are expected this afternoon and tonight, and
a few storms could be strong to severe with damaging winds and large
hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Strong to possibly severe thunderstorms will be possible Monday
afternoon and evening near a cold front moving slowly through the
area. Locally damaging winds and large hail will be the main
threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ103-104-251400-
Outer Banks Dare-Outer Banks Hyde-
1000 AM EDT Sun Jun 24 2018

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Rip Current Risk.
   Heat Advisory.

Scattered thunderstorms are expected this afternoon and tonight, and
a few storms could be strong to severe with damaging winds and large
hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ090-091-251400-
Duplin-Lenoir-
1000 AM EDT Sun Jun 24 2018

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Scattered thunderstorms are expected this afternoon and tonight, and
a few storms could be strong to severe with damaging winds and large
hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Strong to possibly severe thunderstorms will be possible Monday
afternoon and evening near a cold front moving slowly through the
area. Locally damaging winds and large hail will be the main
threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ092-093-251400-
Jones-Craven-
1000 AM EDT Sun Jun 24 2018

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Scattered thunderstorms are expected this afternoon and tonight, and
a few storms could be strong to severe with damaging winds and large
hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Strong to possibly severe thunderstorms will be possible Monday
afternoon and evening near a cold front moving slowly through the
area. Locally damaging winds and large hail will be the main
threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 24, 12:02 PM EDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1202 PM EDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     TSTM WND DMG     4 W PACTOLUS            35.64N 77.29W
06/23/2018                   PITT               NC   PUBLIC

            MODERATE DAMAGE TO ROOF OF A MOBILE HOME
            FROM STRAIGHT LINE WINDS. TIME ESTIMATED BY
            RADAR. RELAYED VIA SOCIAL MEDIA.

&&

SGK
Local storm report, Jun 24, 12:54 PM EDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1254 PM EDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             DUCK                    36.17N 75.75W
06/23/2018  E1.00 INCH       DARE               NC   PUBLIC

            ESTIMATED 1 INCH HAIL OBSERVED IN DUCK FOR
            APPROXIMATELY 15 MINUTES. REPORT RELAYED VIA
            SOCIAL MEDIA.

&&

SGK
Special weather statement, Jun 24, 2:54 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
254 PM EDT SUN JUN 24 2018

NCZ044-079-090>093-242000-
Greene-Jones-Craven-Lenoir-Duplin-Pitt-
254 PM EDT SUN JUN 24 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN JONES...
LENOIR...SOUTHERN GREENE...NORTHWESTERN CRAVEN...SOUTHEASTERN PITT
AND NORTHERN DUPLIN COUNTIES...

At 254 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Walnut Creek to 7 miles west of
Mount Olive. Movement was east at 25 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Greenville, Kinston, Ayden, Warsaw, La Grange, Mount Olive, Grifton,
Kornegay, Snow Hill, Deep Run, Shelmerdine, Bowdens, Calico,
Beautancus, Fort Barnwell, Dawson, Graingers, Institute, Jason and
Ormondsville.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3519 7816 3518 7808 3519 7802 3518 7798
      3517 7797 3517 7793 3515 7789 3516 7789
      3518 7783 3534 7782 3538 7780 3543 7783
      3545 7783 3552 7722 3527 7720 3505 7752
      3499 7784 3502 7815 3508 7816 3509 7817
TIME...MOT...LOC 1854Z 278DEG 23KT 3535 7785 3517 7820

SGK
Local storm report, Jun 24, 4:38 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
438 PM EDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     VANCEBORO               35.30N 77.15W
06/24/2018                   CRAVEN             NC   911 CALL CENTER

            MULTIPLE TREES DOWN IN THE VANCEBORO AREA.

&&

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:37 PM EDTSpecial Weather StatementMHXWashington38 min
Jun 24, 2:54 PM EDTSpecial Weather StatementMHXLenoir66 min
Jun 24, 3:56 PM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Pamlico34 min
Jun 24, 4:30 PM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Pamlico45 min
Jun 24, 4:32 PM EDTSpecial Marine WarningMHX58 min
Jun 24, 5:17 PM EDTSpecial Weather StatementMHXCarteret43 min
Jun 24, 5:18 PM EDTSpecial Marine WarningMHX57 min
Jun 24, 5:29 PM EDTSpecial Marine WarningMHX46 min
Jun 24, 5:31 PM EDTSevere Thunderstorm WarningMHXDuplin, Jones, Lenoir, Onslow44 min
Jun 24, 5:33 PM EDTSpecial Weather StatementMHXHyde42 min
Jun 24, 6:03 PM EDTSpecial Weather StatementMHXCarteret42 min
Jun 24, 6:16 PM EDTSevere Thunderstorm WarningMHXCarteret, Craven, Jones, Onslow, Pamlico44 min
Jun 24, 6:48 PM EDTSpecial Marine WarningMHX57 min
Jun 24, 6:58 PM EDTSevere Thunderstorm WarningMHXCarteret, Craven, Onslow, Pamlico47 min
Jun 24, 7:43 PM EDTSpecial Weather StatementMHXCarteret32 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.